Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Proving Kneser's theorem for finite groups by another $ e$-transform

Author: R. A. Lee
Journal: Proc. Amer. Math. Soc. 44 (1974), 255-258
MSC: Primary 05B10; Secondary 10J99
MathSciNet review: 0363940
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Although neither the result nor the $ e$-transformation is new, a new order for the successive transformations is prescribed. From this follow some interesting properties which in turn imply the result.

References [Enhancements On Off] (What's this?)

  • [1] Henry B. Mann, Addition theorems: The addition theorems of group theory and number theory, Interscience Publishers John Wiley & Sons New York-London-Sydney, 1965. MR 0181626

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B10, 10J99

Retrieve articles in all journals with MSC: 05B10, 10J99

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society